# SDR CA090127005

- Difficulty date: January 20, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,594 hours
- Engine: Ge CF343B
- System (JASC): 2120 · Air Distribution System
- Part: Butterfly Valve
- Part number: 9795804
- Condition: Broken
- Location: A/C Pack
- Part time: 2,586 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED LEFT AIR CONDITIONING PACK BLOWS HOT AIR REGARDLESS OF TEMPERATURE SELECTION.  SYSTEM INTERROGATED AND DETERMINED THE LOW PRESSURE MODULATING AND SHUTOFF VALVE DEFECTIVE.  CLOSE INSPECTION OF VALVE PLENUM DETERMINED BUTTERFLY VALVE HAD BEEN EJECTED DOWNSTREAM OF PLUMBING AND WAS RETRIEVED WITH ALL HARDWARE INTACT.  THE SHAFT OF THE VALVE THAT CONNECTS THE BUTTERFLY VALVE HAD BROKEN, RENDERING THE VALVE INOPERATIVE REGARDLESS OF TEMPERATURE INPUT.  CHALLENGER 604 IPC REFERENCE 21-51-01 FIGURE 1 ITEM NR 10.
